# SDR 2007FA0000267

- Difficulty date: February 28, 2007
- Submitted: March 27, 2007
- Operation: General aviation
- Aircraft: N189GT
- Make and model: Socata TB21
- Aircraft serial: 2022
- Engine: Lyc TIO540AB1A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing
- Part number: 4066109031
- Part serial: DCIV00088
- Condition: Failed
- Location: Turbocharger
- Part time: 685 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, DROP IN MANIFOLD PRESSURE, TROUBLESHOT, FOUND TURBOCHARGER BEARING FAILURE.  FOUND METAL IN OIL FILTER.  ENGINE REMOVED FOR REPAIR.  (K)
